# SDR SWIA2019013045485

- Difficulty date: January 7, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 24,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER EXTERNAL JOINT PLATE AT FS533 OF FWD CARGO DOOR ENTRANCE HAS LIGHT CORROSION AT SEVERAL PLACES. (C-CHECK) RO: 01/26/2019 REMOVED CORROSION ON FWD LOWER EXTERNAL JOINT PLATE AT FS533 IAW REO.
